# SDR AWXA200600369

- Difficulty date: January 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: D53230778200
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK LEVEL 2 GALVANIC CORROSION WAS DISCOVERED ON FWD CARGO BAY DOOR THRESHOLD LOWER STRAP SEAL BUTT AT FS 27 JUST ABOVE NR 5 LATCH ROLLER.  CORROSION WAS 4.5" IN LENGTH AND 1" WIDE.  MAINTENANCE REMOVED AND INSTALLED NEW STRAP SEAL BUTT AT FS 27 JUST ABOVE NR 5LATCH ROLLER IAW AIRBUS A320 SRM 51-72-11, 51-42-11 FIG 8 100% MATERIAL LOSS WAS REPORTED AND NO ALLOWABLE LIMITS WERE CONTAINED IN THE A320 SRM.  LEVEL OF CORROSION HAS BEEN DOWNGRADED, IS A NON-CPCP ITEM.
